Please use this identifier to cite or link to this item:
Title in Portuguese: Closed Weingarten hypersurfaces in warped product manifolds
Author: Andrade, Francisco José de
Barbosa, João Lucas Marques
Lira, Jorge Herbert Soares de
Keywords: Hipersuperfícies
Issue Date: 2009
Publisher: Indiana University Mathematics Journal
Citation: ANDRADE, Francisco José ; BARBOSA, João Lucas Marques ; LIRA, Jorge Herbert Soares de. Closed Weingarten hypersurfaces in warped product manifolds. Indiana University Mathematics Journal, Bloomington, Ind., US, v. 58, p. 1691-1718, 2009.
Abstract: Given a compact Riemannian manifold M, we consider a warped product ¯M = I ×h M where I is an open interval in R. We suppose that the mean curvature of the fibers do not change sign. Given a positive differentiable function ψ in ¯M , we find a closed hypersurface ∑ which is solution of an equation of the form F(B) = ψ, where B is the second fundamental form of ∑ and F is a function satisfying certain structural properties. As examples, we may exhibit examples of hypersurfaces with prescribed higher order mean curvature.
metadata.dc.type: Artigo de Periódico
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
2009 _art_jlmbarbosa.pdf232,88 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.